Alexei Venkov

Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

Standard

Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 125, 1975, p. 1-48.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{1ce398d06c6811deb2cc000ea68e967b,
title = "Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula",
author = "Alexei Venkov",
note = "Translation from Trudy Mat. Inst. im. Steklova 125 (1973), 6-55 (Russian)",
year = "1975",
language = "English",
volume = "125",
pages = "1--48",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Springer",

}

RIS

TY - JOUR

T1 - Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula

AU - Venkov,Alexei

N1 - Translation from Trudy Mat. Inst. im. Steklova 125 (1973), 6-55 (Russian)

PY - 1975

Y1 - 1975

M3 - Journal article

VL - 125

SP - 1

EP - 48

JO - Proceedings of the Steklov Institute of Mathematics

T2 - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -